Mathematische Annalen

, Volume 172, Issue 2, pp 139–166 | Cite as

Dichotomies for linear difference equations

  • Charles V. Coffman
  • Juan Jorge Schäffer


Difference Equation Linear Difference Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Hartman, P.: Ordinary differential equations. New York: Wiley 1964.Google Scholar
  2. 2.
    Hille, E., andR. S. Phillips: Functional analysis and semi-groups. Am. Math. Soc. Colloquium Publ. Vol.31 (revised ed.). Am. Math. Soc., Providence 1957.Google Scholar
  3. 3.
    Li, Ta: Die Stabilitätsfrage bei Differenzengleichungen. Acta Math.63, 99–141 (1934).Google Scholar
  4. 4.
    Massera, J. L., andJ. J. Schäffer: Linear differential equations and function spaces. New York: Academic Press 1966.Google Scholar
  5. 5.
    Perron, O.: Die Stabilitätsfrage bei Differentialgleichungen. Math. Z.32, 703–728 (1930).Google Scholar
  6. 6.
    Schäffer, J. J.: Function spaces with translations. Math. Ann.137, 209–262 (1959).Google Scholar

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • Charles V. Coffman
    • 1
  • Juan Jorge Schäffer
    • 2
  1. 1.Department of MathematicsCarnegie Institute of TechnologyPittsburghUSA
  2. 2.Facultad de Ingeniería y AgrimensuraInstituto de Matemática y EstadísticaMontevideoUruguay

Personalised recommendations